# SDR ASAA2022042838154

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 55,191 hours, 16,215 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018170
- Condition: Unknown
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG. FAN BLADE LUBE PLATFORM #8 PN 340-001-817-0 NOT PAIRED 180 DEGREES APART. GROUNDED - YES. REMOVED AND REPLACED ENG #2 FAN BLADE PLATFORM #8, NEW PART #340-001-816-0, PLATFORMS NOW PAIRED REF ASA T/C 78472010.
